This article is cited in 10 scientific papers (total in 10 papers)
Informativeness of Linear Functionals
Sh. Azhgaliev , N. Temirgaliev L. N. Gumilev Eurasian National University
Abstract:
In this paper, we study the informativeness of linear functionals in reconstruction problems and obtain exact orders of the informativeness of linear functionals in the Besov and Sobolev classes $W$ and $SW$ .
Received: 19.02.2001Revised: 20.01.2003
Citation:
Sh. Azhgaliev, N. Temirgaliev, “Informativeness of Linear Functionals”, Mat. Zametki , 73 :6 (2003), 803–812 ; Math. Notes , 73 :6 (2003), 759–768
Linking options:
https://www.mathnet.ru/eng/mzm227 https://doi.org/10.4213/mzm227 https://www.mathnet.ru/eng/mzm/v73/i6/p803
8
CITATIONS
8
Total citations
0
Recent citations
2.65
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 823 Full-text PDF : 462 References: 112 First page: 1